I have anxiety and currently take 30 mg of Cymbalta with no side effects. I am on the Cymbalta for pain right now. My psychiatrist recommended upping the dose to 60 mg. Do you think I would experience side effects now ?
Hi, Lanabana! If you had no side effects when you started the 30mg chances are you won't have any with the increase. If you do, they should be relatively mild, lasting only a few days to a week or so and may include:
"Common side effects of Cymbalta include: constipation, diarrhea, dizziness, drowsiness, fatigue, hypersomnia, insomnia, nausea, sedation, headache."
Best regards, Wildcat
My psychiatrist did the exact same thing with me five years ago and I had no side effects at all by increasing my dosage from 30 mg to 60 mg. However, I was out of town for a long weekend and forgot my Cymbalta. By the time I got home I was a wreck, so be sure and keep your Cymbalta pills with you at all times. In just over the course of the weekend my pain came back full force because I didn't have my pills with me. Just to be clear by increasing the dosage from 30 mg to 60 mg you should be just fine, and have no side effects.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2011 • 4 answers
Posted 9 Jul 2013 • 179 answers
Posted 10 Jun 2014 • 24 answers
Posted 16 Dec 2016 • 1 answer
Posted 31 Jan 2018 • 0 answers